MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION MACH1; CATHETER, PERCUTANEOUS

BOSTON SCIENTIFIC CORPORATION MACH1; CATHETER, PERCUTANEOUS
Model Number 1260
Medical Device Problem Code Device Contamination with Chemical or Other Material (2944)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 03/19/2020
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that foreign matter was present on the device.A 6f vl3.5 mach1 guide catheter was selected for use.Prior to use, the physician noticed an object that forms like a blood adhered on both the product and the packing list.No patient complications were reported.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Device evaluated by mfr: returned product consisted of a mach 1 guide catheter.The device was inside the box, and inside the sealed pouch.Inspection revealed a small portion of the outside box label with a 'smudge' of foreign material on it.Inspection of the rest of the device found no other damage or defect.The spectra collected from the foreign matter sample showed additional peaks, when compared to the control sample spectra.This shows that there is something present on the foreign matter sample.Library search was performed on the foreign matter sample spectra and the most spectrally similar result was hemoglobin.This result suggests the presence of dried blood on the box label.

Brand Name
MACH1
Common Device Name
CATHETER, PERCUTANEOUS
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
MDR Report Key9953148
Report Number2134265-2020-04912
Device Sequence Number2814639
Product Code DQY
UDI-Device Identifier08714729352082
UDI-Public08714729352082
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K020028
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/27/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/18/2022
Device Model Number1260
Device Catalogue Number1260
Device Lot Number0060211783
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/15/2020
Initial Date Received by Manufacturer 03/19/2020
Supplement Date Received by Manufacturer05/14/2020
Initial Report FDA Received Date04/13/2020
Supplement Report FDA Received Date05/27/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1